# SDR DALA2022101806741

- Difficulty date: October 15, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,472 hours, 22,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 FWD LEAF SPRING DOES NOT RETAIN THE SLIDER ON GIRT BAR OF R4 DOOR SLIDE IN REF AMDS 2561-01257-01F STEP 11 NEED REPLACE THE GIRT BAR. CORRECTIVE ACTION: SUMMARY OF NRC 00129: GIRT BAR ON 4R DOOR WAS REPLACED AND PART NUMBER WAS VERIFIED PER B757-300 IPC 25-66-05 AND REPLACEMENT WAS ACCOMPLISHED UNDER CARD AMDS. (2452435)
